Open Access
Translator Disclaimer
2006 A Class of Conjectured Series Representations for $1 / \pi$
Jesús Guillera
Experiment. Math. 15(4): 409-414 (2006).

Abstract

Using the second conjecture in the paper J. Guillera, “A New Method to Obtain Series for 1/π and 1/π2,” and inspired by the theory of modular functions, we find a method that allows us to obtain explicit formulas, involving eta or theta functions, for the parameters of a class of series for $1/ \pi$. As in J. Guillera, “A New Method to Obtain Series for 1/π and 1/π2,” the series considered in this paper include Ramanujan's series as well as those associated with the Domb numbers and Apéry numbers.

Citation

Download Citation

Jesús Guillera. "A Class of Conjectured Series Representations for $1 / \pi$." Experiment. Math. 15 (4) 409 - 414, 2006.

Information

Published: 2006
First available in Project Euclid: 5 April 2007

zbMATH: 1163.11031
MathSciNet: MR2293592

Subjects:
Primary: 11F03

Keywords: Apéry numbers , Dedekind $\eta$ function , Domb numbers , Jacobi $\theta$ functions , Ramanujan series , series for $1/\pi$

Rights: Copyright © 2006 A K Peters, Ltd.

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.15 • No. 4 • 2006
Back to Top